Paper Title:
On the Geometric Mean of Physical Tensors Using Orientation Distributions
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 157-162)
Edited by
H.J. Bunge
Pages
1647-1652
DOI
10.4028/www.scientific.net/MSF.157-162.1647
Citation
S. Matthies, M. Humbert, "On the Geometric Mean of Physical Tensors Using Orientation Distributions ", Materials Science Forum, Vols. 157-162, pp. 1647-1652, 1994
Online since
May 1994
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.